Some algebraically topological aspects in the realm of convenient topology

  • Gerhard Preuss Department of Mathematics, Free University of Berlin, Germany

Abstract

A cohomology theory for filter spaces is developed in such a way that a suitable variant of the Eilenberg-Steenrod axioms is satisfied. Furthermore, path connectedness and fundamental groups are generalized to limit spaces.

Quaestiones Mathematicae 23(2000), 99–112
Published
2006-11-23
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606